# SDR HALA2020073100161

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 35,053 hours, 5,462 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pcu
- Part number: 43784090001
- Part serial: 02848
- Condition: Malfunctioned
- Location: Thrust Reversers
- Part time: 32,270 hours, 4,928 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING 14 DAY CHECK, FOUND ENG 2 REV FAULT ON THRUST REVERSER CYCLE.  DURING TROUBLE SHOOTING, FOUND FAULT CODE 783751, T LOCK (E2-      
4005EG1 1/2/3/4) PCU (EG4007EG) BLOCKER DOORS 1 & 2 UPPER RIGHT AND LOWER RIGHT.  REMOVED AND REPLACED PCM IAW AMM 78-37-61-000-801-A. OPS CHECKED GOOD. OK FOR SERVICE.
